Über schwache quadratische Zerlegungssätze.

Norbert Klingen

Commentarii mathematici Helvetici (1980)

  • Volume: 55, page 645-651
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Klingen, Norbert. "Über schwache quadratische Zerlegungssätze.." Commentarii mathematici Helvetici 55 (1980): 645-651. <http://eudml.org/doc/139851>.

author = {Klingen, Norbert},
journal = {Commentarii mathematici Helvetici},
keywords = {quadratic extensions; weak quadratic decomposition law},
pages = {645-651},
title = {Über schwache quadratische Zerlegungssätze.},
url = {http://eudml.org/doc/139851},
volume = {55},
year = {1980},

AU - Klingen, Norbert
TI - Über schwache quadratische Zerlegungssätze.
JO - Commentarii mathematici Helvetici
PY - 1980
VL - 55
SP - 645
EP - 651
KW - quadratic extensions; weak quadratic decomposition law
UR - http://eudml.org/doc/139851
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.